# SDR IPXA20180924281

- Difficulty date: September 12, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E LOWER SKIN WAS CRACKED AT XOS. 827.   REPAIRED THE WING L/E SKIN  IAW SRM 57-40-02, REPAIR 7, FIG 201.  MAJOR.
